# SDR 06FDEA2553

- Difficulty date: July 12, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 16,683 hours, 8,844 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

F/O'S ND AND PFD FAILED MOMENTARILY AT BEGINNING OF TAKEOFF ROLL- REJECTED TAKEOFF RETURNED FOR IMMEDIATE TAKEOFF WITH ALL SYSTEMS NORMAL.  A/C DID NOT RETURN TO GATE MEM (FAULT CLEARED).  NO HISTORY.  12JUL06 DEN R  FLT CREW REPORTED FAILED LESS THEN 3 SEC'S, CAME BACK AND WORKED NORMALLY AFTERWARDS.  BITE CHECKED EFIS SYSTEM, NO FAULTS FOUND.  ND AND PFD OPS NORMAL.  A/C OK FOR SERVICE.
